×

S-groupes des classes d’un ordre arithmétique. (French) Zbl 0482.16020


MSC:

16E20 Grothendieck groups, \(K\)-theory, etc.
16H05 Separable algebras (e.g., quaternion algebras, Azumaya algebras, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bass, H, Algebraic K-theory, (1968), New York · Zbl 0174.30302
[2] Bourbaki, N, Algèbre, (1968), Hermann Paris, Chap. 8 · Zbl 0455.18010
[3] {\scPh. Casou-Noguès}, Modules de Frobenius et structure galoisienne des anneaux d’entiers, (à paraître).
[4] {\scPh. Cassou-Nogués et J. Queyrut}, Structure galoisienne des anneaux d’entiers d’extensions sauvagement ramifiées, II, à paraître. · Zbl 0466.12004
[5] Fröhlich, A, Locally free modules over arithmetic orders, J. reine angew. math., 274/275, 112-138, (1975) · Zbl 0316.12013
[6] Fröhlich, A, Arithmetic and Galois module structure for tame extensions, J. reine angew. math., 286/287, 380-440, (1976) · Zbl 0385.12004
[7] Heller, A, Some exact sequences in algebraic K-theory, Topologie, 3, 389-408, (1969) · Zbl 0161.01507
[8] Heller, A; Reiner, I, Grothendieck groups of orders in semi-simple algebras, Trans. amer. math. soc., 112, 344-355, (1964) · Zbl 0127.25803
[9] Jacobinski, H, Genera and decomposition of lattices over orders, Acta math., 121, 1-29, (1968) · Zbl 0167.04503
[10] Jacobinski, H, Two remarks about hereditary orders, (), 1-8 · Zbl 0216.06501
[11] Jančevskiǐ, V.I, The commutator subgroups of simple algebras with surjective reduced norms, Soviet math. dokl., 16, 492-495, (1975) · Zbl 0333.20033
[12] Nakayama, T; Matsushima, Y, Über die multiplicative group einer p-adischen division algebra, (), 622-628 · Zbl 0060.07901
[13] Queyrut, J, Structure galoisienne des anneaux d’entiers d’extensions sauvagement ramifiées, I, Ann. inst. Fourier (Grenoble), 31, 3, 1-35, (1981) · Zbl 0449.12005
[14] Reiner, I, Representation rings, Michigan math. J., 14, 385-391, (1967) · Zbl 0223.20004
[15] Serre, J.-P, Corps locaux, (1968), Hermann Paris
[16] Serre, J.-P, Représentations linéaires des groupes finis, (1971), Hermann Paris
[17] Wang, S, On the commutator group of a simple algebra, Amer. J. math., 72, 323-334, (1950) · Zbl 0040.30302
[18] Weil, A, Basic number theory, (1974), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0326.12001
[19] Wilson, S, Reduced norms in the K-theory of orders, J. algebra, 46, 1-11, (1977) · Zbl 0358.16021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.